# SDR USAAD01023

- Difficulty date: February 7, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 1D32140201
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL-SYR - FLT 562 - THE LEFT MAIN LANDING GEAR UNSAFE LIGHT CAME ON DURING FLIGHT.  THE FLIGHT CREW ACCOMPLISHED QRH PROCEDURES AND RECYCLED THE GEAR.  THE LIGHT REMAINED ON, THEN WENT OFF OCCASIONALLY.  THE FLIGHT LANDED AT SYR WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MLG PROXIMITY HARNESS.  SENSORS TESTED GOOD.  (M)
